Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What has caused the rashes all over my body ?

im 17 nearly 18 5ft4 i came home yesterday afternoon after staying over my boyfriends, ! i went to bed around about 11ish, as i have a cat he usually sleeps at the bottom of the bed, woke up this morning i have rashes all over my body, so itchy! and i just put on some e45 cream, and its got worse.. what shall i do, and what isit?
Asked On : Sun, 5 Jun 2011
Answers:  3 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
hello dear looks like urticaria,
may be due to exertion, sun exposure, eating something you are allergic to, and stress.
kindly stop applying anything to it.
visit a dermatologist.
Answered: Thu, 30 Jun 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
It seems that you developed an allergic reaction probably to something you ate. Shellfish, nuts etc. You can take an antihistamine now to give you relief. Visit the Doctor and take the required Medicine which may include steroid medication. Do Allergic patch testing to find out what you are allergic to and then you can get treated accordingly.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
it may be due to scabies ,allergic reaction or infection .
u need to take cetrizine for relief .
drink more water
better to consult dermatologist as early as possible
keep ur cat away for some day
wash ur cloths with warm water daily
keep ir nail trim.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor